# SDR SWAA2021091500116

- Difficulty date: July 30, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT FWD CARGO BAY BS 500 LBL 24 WL 156 ; / [01] REMOVED INTERCOSTAL AT FWD CARGO BAY BS 500 LBL 24 WL 156 IAW SRM 51-40-02-0G-0-A00729; [02] CORRECTION MEASURES; [03] CORRECTED MEASUREMENTS SECTION; [04] LOCATED AND DRILLED NEW INTERCOSTAL AT FWD CARGO BAY BS 500 LBL 24 WL 156 PER SRM 51-40-05-0G-0; [05] VERIFIED LOCATION ADN DRILL UP OF INTERCOSTAL PER SRM 51-40-05; [06] OK TO INSTALL NEW INTERCOSTAL ON FWD CARGO BAY BS 500 LBL 24 WL 156 PER SRM 51-40-02-0G-0; [07] OK TO INSTALL INTERCOSTAL; [08] INSTALLED INTERCOSTAL AT FWD CARGO BAY BS 500 LBL 24 WL 156 PER SRM 51-40-02-0G-0; [09] VERIFIED CORRECTIVE ACTION ENTRY 8; [10] VERIFIED CARD COMPLETE
